MathSciNet Relay Station
MathSciNet bibliographic data
MR219051 54.85 (55.00)
Henderson, David; Livesay, G. R. Another generalization of Brouwer's fixed point theorem. Proc. Amer. Math. Soc. 19 1968 176–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement